Anxiety from compazine IV given for migraine

by Jaime
(Boston, ma)

I was given a "migraine cocktail" containing compizine in the emergency room 2 days ago. Within 2 minutes, i was overcome with extreme anxiety and claustrophobia and trembling. I told the nurse, but she thought i was just freaking out (although i was perfectly fine minutes before).


The doctor came in shortly after and immediately knew what was happening. They gave me benedryl via the IV to counteract. However, the symptoms still have not gone away completely. The anxiety is mostly gone, but i still have a feeling that i can't breath deeply.

I'm so surprised that the nurses had no idea that i was having a reaction. This has been a horrible experience that i wouldn't wish on anyone.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video